Affine Hecke algebras and orthogonal polynomials

I. G. MacDonald

Séminaire Bourbaki (1994-1995)

  • Volume: 37, page 189-207
  • ISSN: 0303-1179

How to cite


MacDonald, I. G.. "Affine Hecke algebras and orthogonal polynomials." Séminaire Bourbaki 37 (1994-1995): 189-207. <>.

author = {MacDonald, I. G.},
journal = {Séminaire Bourbaki},
keywords = {Macdonald orthogonal polynomials; Weyl group; root system; affine Hecke algebra},
language = {eng},
pages = {189-207},
publisher = {Société Mathématique de France},
title = {Affine Hecke algebras and orthogonal polynomials},
url = {},
volume = {37},
year = {1994-1995},

AU - MacDonald, I. G.
TI - Affine Hecke algebras and orthogonal polynomials
JO - Séminaire Bourbaki
PY - 1994-1995
PB - Société Mathématique de France
VL - 37
SP - 189
EP - 207
LA - eng
KW - Macdonald orthogonal polynomials; Weyl group; root system; affine Hecke algebra
UR -
ER -


  1. [B] N. Bourbaki - Groupes et Algèbres de Lie, ch. IV-VI, Hermann, Paris (1968). Zbl0483.22001MR240238
  2. [C1] I. Cherednik - Double affine Hecke algebras and Macdonald's conjectures, Ann. Math.141 (1995), 191-216. Zbl0822.33008MR1314036
  3. [C2] I. Cherednik - Macdonald's evaluation conjectures and difference Fourier transform, preprint (Dec. 1994). 
  4. [H] G.J. Heckman - Root systems and hypergeometric functions, II, Comp. Math.64 (1987), 353-373. Zbl0656.17007MR918417
  5. [HO] G.J. Heckman and E.M. Opdam - Root systems and hypergeometric functions, I, Comp. Math.64 (1987), 329-352. Zbl0656.17006MR918416
  6. [K] T.H. Koornwinder - Askey-Wilson polynomials for root systems of type BC, in Hypergeometric functions on domains of positivity, Jack polynomials and applications, D. St. P. Richards (ed.), Contemp. Math.138, Amer. Math. Soc. (1992), 189-204. Zbl0797.33014MR1199128
  7. [L] G. Lusztig - Affine Hecke algebras and their graded version, J. Amer. Math. Soc.2 (1989), 599-635. Zbl0715.22020MR991016
  8. [M1] I.G. Macdonald - Affine root systems and Dedekind's η-function, Invent. Math.15 (1972), 91-143. Zbl0244.17005
  9. [M2] I.G. Macdonald - The Poincaré series of a Coxeter group, Math. Annalen199 (1972), 161-174. Zbl0286.20062MR322069
  10. [M3] I.G. Macdonald - Some conjectures for root systems, SIAM J. Math. Anal.13 (1982), 988-1007. Zbl0498.17006MR674768
  11. [M4] I.G. Macdonald - Orthogonal polynomials associated with root systems, preprint (1987). MR1100299
  12. [O1] E.M. Opdam - Root systems and hypergeornetric functions, III, Comp. Math.67 (1988), 21-49. Zbl0669.33007MR949270
  13. [O2] E.M. Opdam - Root systems and hypergeometric functions, IV, Comp. Math.67 (1988), 191-209. Zbl0669.33008MR951750
  14. [O3] E.M. Opdam - Some applications of hypergeometric shift operators, Invent. Math.98 (1989), 1-18. Zbl0696.33006MR1010152
  15. [O4] E.M. Opdam - Harmonic analysis for certain representations of graded Hecke algebras, preprint (Sept. 1993). MR1353018

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.